MAUDE Adverse Event Report: MIO; INSET II 60/6 PCC BLUE

MIO; INSET II 60/6 PCC BLUE
Model Number MMT-943
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient faced an issue with the infusion set, as it fell off from his body, while he was sleeping at night due to him sweating.This issue was an isolated/one-time incident (the customer uses tegaderm tape over his infusion sets).Therefore, in the morning of (b)(6) 2020, the patient was admitted to the hospital with blood glucose level of 831 mg/dl due to diabetic ketoacidosis, where he received an insulin drip via intravenous route.The patient was hospitalized for five days.No further information available.

Brand Name
MIO
Common Device Name
INSET II 60/6 PCC BLUE
MDR Report Key10424469
Report Number3003442380-2020-00361
Device Sequence Number2949402
Product Code FPA
UDI-Device Identifier05705244007499
UDI-Public05705244007499
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMMT-943
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2020
Initial Report FDA Received Date08/19/2020
Patient Sequence Number1